# SDR REXA2013082301688

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT L/E SIDE HAS CHAFED, JUST AFT OF SEAL.  REPAIRED RUDDER LT L/E SIDE IAW EO R55029.
